DOI 10.2169/internalmedicine.6078-25
Acetaminophen-induced Toxic Epidermal Necrolysis with Airway Mucosal Lesions.
Аннотация
A 21-year-old woman had presented to a clinic with a fever 2 days earlier and been prescribed acetaminophen. She subsequently visited the hospital with a skin rash. Laryngeal edema was also observed. She was admitted to our hospital and intubated. The patient was diagnosed with toxic epidermal necrolysis (TEN). Bronchoscopy confirmed erosion of the airway mucosa. The drug-induced lymphocyte stimulation test against acetaminophen was positive, and her human leukocyte antigen (HLA) class, HLA-A33:03, and HLA-B44:03 were significantly associated with acetaminophen-related TEN. Acetaminophen is an over-the-counter drug; however, it can cause severe drug eruptions with airway involvement and should be treated with caution.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.